The Annals of Statistics

Correction: Consistency and Asymptotic Normality of the Maximum Likelihood Estimator in Generalized Linear Models

Ludwig Fahrmeir and Heinz Kaufmann

Full-text: Open access

Article information

Source
Ann. Statist., Volume 14, Number 4 (1986), 1643.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350187

Digital Object Identifier
doi:10.1214/aos/1176350187

Mathematical Reviews number (MathSciNet)
MR868329

Zentralblatt MATH identifier
0616.62073

JSTOR
links.jstor.org

Citation

Fahrmeir, Ludwig; Kaufmann, Heinz. Correction: Consistency and Asymptotic Normality of the Maximum Likelihood Estimator in Generalized Linear Models. Ann. Statist. 14 (1986), no. 4, 1643. doi:10.1214/aos/1176350187. https://projecteuclid.org/euclid.aos/1176350187


Export citation

See also

  • Original Paper: Ludwig Fahrmeir, Heinz Kaufmann. Consistency and Asymptotic Normality of the Maximum Likelihood Estimator in Generalized Linear Models. Ann. Statist., Volume 13, Number 1 (1985), 342--368.